# SDR SWAA2025111735710

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 23,926 hours, 12,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FOUR AFT F/A FLASHLIGHTS WILLNOT TEST.   FOUND ALL SEALS BROKEN AND FLASHLIGHTS NOT PROPERLY SECURED IN CRADLES. RESECURED AFT F/A FLASHLIGHTS INTO THEIR CRADLES. OPS CHECKS GOOD. RESAFETIED FLASHLIGHTS IAW AMM 33-55-00.
